# SDR SWAA013157

- Difficulty date: November 21, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 46,861 hours, 41,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65659723
- Condition: Broken
- Location: Fwd Svc Door.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE BAR BRACKET BROKEN.  REMOVED AND REPLACED BRACKET PER MM.
